# SDR AWXA200501432

- Difficulty date: November 8, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED EXFOLIATION CORROSION ON SEAT TRACK AT FS 20 AND -Y1292.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-31-15 FIG 101.  MAINTENANCE REMOVED SEAT TRACK FROM FS 12 TO FS 24, -Y1292 IAW AIRBUS 319 SRM 51-42-11.  RECEIVED NEW SEAT TRACK AND INSTALLED FROM FR12 TO FS 24, Y-1292 IAW AIRBUS 319 SRM 51-42-11 AND 51-72-11.
